# SDR AWXA9500245

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321452
- Condition: Inoperative
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, LT FORWARD BATTERY PACK SHOWED EXTERNAL LOAD.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  (X)
